# SDR DALA2018022701209

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 43,588 hours, 35,821 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LOW FREQUENCY EDDY CURRENT INSPECTION OF THE LT HORIZONTAL STABILIZER UPPER AFT SKIN PANEL IAW AMDS CARD 5510-01073-01 STEP 8 NOTED APPROX 0.5" CRACK INDICATION NEAR AFT BARREL NUT HOLES MARKED CRACKED LOCATION LFEC CONFIRMED CRACK.
